# SDR SWAA2022031176789

- Difficulty date: February 22, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW. BS 747 TO BS 767 AT LEVEL STRINGER 25 R AND RBL 21 AT AFT CARGO COMPARTMENT 2022-104232 / [01] FABRICATED SUPPORT ZEE LOCATED BTW. BS 727 TO BS 767 AT LEVEL STRINGER 25 R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND DRAWING 146A7502 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] FABRICATED SUPPORT ZEE LOCATED BTW. BS 727 TO BS 767 AT LEVEL STRINGER 25 R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND DRAWING 146A7502 REV:- SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII. TASK COMPLETED
